# SDR P5CA2017041300086

- Difficulty date: April 12, 2017
- Submitted: April 14, 2017
- Operation: Air carrier
- Aircraft: N647GT
- Make and model: Boeing 767306
- Aircraft serial: 27611
- Aircraft time: 77,983 hours, 19,604 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 7998014
- Part serial: S210T1208
- Condition: Malfunctioned
- Location: Lt Bleed Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE BLEED AIR MESSAGE.  REPLACED PRSOV IAW AMM 36-11-09. OPS CHECKED OK IAW AMM 71-00-00.
